Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lexapro withdrawal Morree

Posted by Shelbynan on April 26, 2004, at 9:07:40

In reply to lexapro withdrawal, posted by Morree on April 23, 2004, at 20:47:46

I think you lucked out. Maybe it was because you were only on lexapro for 5 months. When I tried to take myself off it, I noticed that I became very snappy and out-of-sorts after just 2-3 days off it. I also notice this if I forget to take it a couple days. I am on 10mg-20mg. If you still feel ok, then I, personally, think you are out of the woods. What I suggest is to take note of how you are feeling and see if you notice any subtle negative changes. If not, you are free,
Shelly

> I've just quit Lexapro cold turkey a few days ago after just five months at 10mg daily. Withdrawal didn't occur to me but I decided to do a little research today when I felt extremely light-headed and strange. From what I've read many have weeks of fairly severe side effects. Am I one of the lucky ones or might I have weeks of hell ahead of me? I did not consult my doctor before quitting.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Shelbynan thread:109458
URL: http://www.dr-bob.org/babble/20040423/msgs/340132.html